IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

Please visit transportation guide, hotel reservation, and reception reservation.
The deadline for the reservations is June, 6 (Mon) です。
No on-site reception reservation is available.




Technical Committee on Information Networks (IN) [schedule] [select]
Chair Katsunori Yamaoka (Tokyo Inst. of Tech.)
Vice Chair Takuji Kishida (NTT)
Secretary Takeshi Kitahara (KDDI R&D Labs.), Tatsuro Kimura (NTT)
Assistant Kunitake Kaneko (Keio Univ.), Takashi Natsume (NTT)

Technical Committee on Network Virtualization (NV) [schedule] [select]

Conference Date Fri, Jul 15, 2016 09:30 - 21:30
Sat, Jul 16, 2016 09:00 - 12:25
Topics Next Generation/New Generation/Future Network, Cloud/Data Center Network, SDN (Open Flow etc.), NFV, IPv6, Overlay Network, P2P, Content Distribution, Content Exchange, TCP/IP, BGP, DNS, HTTP/2, Routing, Switching, Traffic Engineering, etc. 
Conference Place Matsumae-town Sogo Center 
Address 30, Jinmei, Matsumae-cho, Matsumae-gun, Hokkaido, 049-1513, Japan
Transportation Guide Please visit the following url for your travel plan and hotel and reception reservation.
http://goo.gl/forms/6Gm4O0jtYMUIxEX92
Announcement Please visit the url to make a reservation for your accommodation and the reception.
http://goo.gl/forms/6Gm4O0jtYMUIxEX92
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Jul 15 AM  IN Regular Presentation 1
Chair: Takeshi KITAHARA (KDDI Labs)
09:30 - 10:45
(1)
IN
09:30-09:55 Dynamic Routing Method Using Available Bandwidth and Degree
-- Evaluation in TCP --
IN2016-23
Yuuki Udagawa, Osamu Mizuno (Kogakuin Univ.)
(2)
IN
09:55-10:20 The Dynamic Switching Method of Network Policy using OpenFlow IN2016-24 Takeshi Oowari, Osamu Mizuno (Kogakuin Univ.)
(3)
IN
10:20-10:45 The Impact of Microbursts on Throughput of Virtual Switch IN2016-25 Chunghan Lee, Ryoichi Mutoh, Naoki Oguchi (Fujitsu Lab.)
  10:45-11:00 Break ( 15 min. )
Fri, Jul 15 AM  IN Regular Presentations
Chair: Naoki IMAI (KDDI Labs)
11:00 - 12:15
(4)
IN
11:00-11:25 Singaling Router for SDN MultipleTenancy IN2016-26 Hiroaki Hata (NTTCOM)
(5)
IN
11:25-11:50 Deployment of overlay network system by SDN technology IN2016-27 Yoshiharu Ishiyama (NTT Communications)
(6)
IN
11:50-12:15 The Technologies that implement the Distributed Software Modules Architecture IN2016-28 Takehiro Kitano, Sachi Fujioka, Hiroaki Kobayashi, Akinori Shiraga (NTT)
  12:15-13:30 Break ( 75 min. )
Fri, Jul 15 PM  IN Invited Talk 1
Chair: Takuji KISHIDA (NTT)
13:30 - 14:15
(7)
IN
13:30-14:15 [Invited Talk]
Data Virtualization for Data Source Integration IN2016-29
Kazuhiro Satio, Nobuyuki Maita, Yasuhyuki Watanabe, Arei Kobayashi (KDDI R&D Labs.)
  14:15-14:30 Break ( 15 min. )
Fri, Jul 15 PM  NV Invited Talk
Chair: Teruyuki Hasegawa (KDDI研)
14:30 - 15:15
(8) 14:30-15:15  
  15:15-15:30 Break ( 15 min. )
Fri, Jul 15 PM  IN Invited Talk 2
Chair: Osamu MIZUNO (Kogakuin Univ.)
15:30 - 16:15
(9)
IN
15:30-16:15 [Invited Talk]
Introduction of the latest trend of OpenStack IN2016-30
Toshikazu Ichikawa, Hirofumi Ichihara (NTT)
  16:15-18:30 Break ( 135 min. )
Fri, Jul 15 PM  Super Session
18:30 - 21:30
(10) 18:30-19:30  
(11) 19:30-21:30 Party
Sat, Jul 16 AM  IN Regular Presentations 3
Chair: Yuichi OHSITA (Osaka Univ.)
09:00 - 09:50
(12)
IN
09:00-09:25 Analysis and Prediction of Popularity Dynamics of User Generated Contents IN2016-31 Tatsuya Tanaka (Osaka Univ.), Shingo Ata (Osaka City Univ.), Masayuki Murata (Osaka Univ.)
(13)
IN
09:25-09:50 Evaluations of Response Time to Audio Switching and Server Load at Autonomous Distributed Delivery of Synchronized Medias IN2016-32 Daichi Kitamura, Daisuke Ando, Kunitake Kaneko, Fumio Teraoka (Keio Univ.)
  09:50-10:05 Break ( 15 min. )
Sat, Jul 16 AM  IN Regular Presentations 4
Chair: Kenichi MATSUI (NTT)
10:05 - 11:20
(14)
IN
10:05-10:30 Fairness Control of Contention Window for Parallel Transfer Ad-Hoc Network with Legacy Network IN2016-33 Riku Ohmiya (Nagoya Univ.), Hiroyasu Obata (Hiroshima City Univ.), Tutomu Murase (Nagoya Univ.)
(15)
IN
10:30-10:55 Life Time Prolongation of Information-Centric Networking-based Wireless Sensor Network IN2016-34 Masafumi Koike, Osamu Mizuno (Kogakuin Univ.)
(16)
IN
10:55-11:20 Network power saving based on Pareto optimal control IN2016-35 Yosuke Akishita, Yuichi Ohsita, Masayuki Murata (Osaka Univ.)
  11:20-11:35 Break ( 15 min. )
Sat, Jul 16 AM  NV Regular Presentations
Chair: Hiroshi Sakai (NTT)
11:35 - 12:25
(17) 11:35-12:00  
(18) 12:00-12:25  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary and Assistant
Takeshi Kitahara (KDDI Labs)
Kunitake Kaneko (Keio Univ.)
E-:in_-n-2007 
NV Technical Committee on Network Virtualization (NV)   [Latest Schedule]
Contact Address  


Last modified: 2016-08-18 23:36:12


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /   [Return to NV Schedule Page]   /  
 
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan